# SDR UALA2012062903489

- Difficulty date: June 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 83,965 hours, 13,379 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED AN ELECTRICAL ODOR.  NOTICED ODOR IN COCKPIT.  FOUND PIGTAIL CONNECTOR AT LOCATION P53 LOOSE. REPLACED PIGTAIL.
